# SDR HALA2016042000131

- Difficulty date: April 20, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 450 FROM C59-C67.5 HAS CORROSION AT 10 LOCATIONS AS MARKED.  CORROSION AT 10 LOCATIONS ON SEAT TRACK C59-C67.5- 1450.  BLENDED IAW SRM 51-74-00, REV 89.  ALL 10 LOCATIONS FOUND TO BE OUTSIDE OF SRM 53-00-15, REV 89 LIMITS.  SEAT TRACK REPLACED IN CONJUNCTION WITH DWG F53477040006 & SRM 57-42-11.
